| Model Number |
MI1000 MED-EL CONCERT |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
According to the parents, the user fell down and hit the implantation site on (b)(6)2023.Since then he couldn't hear sounds with the device.
Additional Manufacturer Narrative
Conclusion: overload fractures in the active electrode which are consistent with an external mechanical impact were determined to be the root cause of device failure.The problems given in the recipient report appear to match the damage found.This is a final report.
Event or Problem Description
The user_s hearing performance with the device is affected.According to the parents, the user fell and hit the implantation site on (b)(6)2023.Re-implantation was performed on (b)(6)2023.